# SDR MALA976579

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Bar
- Condition: Not Activated
- Location: E&E Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TESTING, FIREBELL WON'T TEST WHEN ENGINE 1-4 AND APU FIRE TEST BUTTONS ARE PRESSED.  MAINTENANCE ENERGIZED BUSS BARS, POWERED AIRCRAFT AND PERFORMED TEST PER RJ MM 31-52-11 TEST.  AIRCRAFT READY FOR FLIGHT.
